Magnetic pseudodifferential operators with coeffcients in C*-algebras

Max Lein, Marius Mǎntoiu, Serge Richard

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)


In previous articles, a magnetic pseudodifferential calculus and a family of C*-algebras associated with twisted dynamical systems were introduced and the connections between them have been established. We extend this formalism to symbol classes of Hörmander type with an x-behavior modeled by an abelian C*-algebra. Some of these classes generate C*-algebras associated with the twisted dynamical system.We show the relevance of these classes to the spectral analysis of pseudodifferential operators with anisotropic symbols and magnetic fields.

Original languageEnglish
Pages (from-to)755-788
Number of pages34
JournalPublications of the Research Institute for Mathematical Sciences
Issue number4
Publication statusPublished - 2010 Dec 13
Externally publishedYes


  • Affliation
  • C*-Algebra
  • Essential spectrum
  • Magnetic field
  • Pseudodifferential operator
  • Symbol class
  • Twisted crossed-product
  • Ψ*-Algebra

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Magnetic pseudodifferential operators with coeffcients in C*-algebras'. Together they form a unique fingerprint.

Cite this